Remicade - feeling funny

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

CP64
Regular Member


Date Joined May 2007
Total Posts : 69
   Posted 9/8/2007 5:45 AM (GMT -6)   
Hi!!  I had my first infusion of remicade on thursday sept.6th.  The infusion went fine and yesterday was fine except for having a bad benadryl hangover.  Today is a different story.  I feel sick to my stomach-i feel like i have a ball in my throat.  I can breath fine!!  I keep getting real bad hot flashes.  One minute I am fine and the next I feel like it is a 150 Degrees.  Is this all normal or should i call my doctor?  Any help would be great.  Thanks!!

teddybearweiser
Veteran Member


Date Joined Oct 2004
Total Posts : 3042
   Posted 9/8/2007 9:28 AM (GMT -6)   
Hi cp64,
I would call your doctor. You could be having a reaction to the Remicade.
Hi, I am teddybearweiser, I am a male.
I was diagnosed with crohns disease when i was admitted to the hospital
in 1992, in Jan of 1993 I was back in the hospital for surgery for my crohns. I had part of my right colon resectioned with ilecolonstomy.
 My GI doctor has me on Asacol, Dicyclomine,Imuran,Celebrex and Remicade. B-12 injection once a month.
My Internest doctor has me on Lisnopril-HTCZ and Folic Acid. Diagnosed
with Osteoarthritis July 2007
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, July 25, 2017 10:42 PM (GMT -6)
There are a total of 2,845,749 posts in 312,267 threads.
View Active Threads


Who's Online
This forum has 154119 registered members. Please welcome our newest member, Little Rainbow.
341 Guest(s), 3 Registered Member(s) are currently online.  Details
19tarpon47, Girlie, Chuckie54321


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer